MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NEUROMASTER G1; EVOKED RESPONSE ELECTRIC STIMULATOR

NIHON KOHDEN CORPORATION NEUROMASTER G1; EVOKED RESPONSE ELECTRIC STIMULATOR
Model Number DC-200B
Medical Device Problem Codes Failure to Deliver Energy (1211); Energy Output Problem (1431); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the mee-2000a would not connect to the stimulator during the exam.After troubleshooting, tech support (ts) discovered the main unit for the system was the issue.The mee-2000a neural function measuring system is intended to monitor, record, and display the bioelectric signals produced by sensory and motor pathways; and the system measures and displays electric/ auditory/visual evoked potential (ep), electroencephalography (eeg), and electromyography (emg), skin temperature of distal portion of extremities, spo2, and etco2.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the mee-2000a would not connect to the stimulator during the exam.After troubleshooting, tech support (ts) discovered the main unit for the system was the issue.The mee-2000a neural function measuring system is intended to monitor, record, and display the bioelectric signals produced by sensory and motor pathways; and the system measures and displays electric/ auditory/visual evoked potential (ep), electroencephalography (eeg), and electromyography (emg), skin temperature of distal portion of extremities, spo2, and etco2.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following fields are not applicable (na) to the mdr report: d4 lot number & expiration d6a - g4 device bla number.The following fields contains no information (ni), as attempts to obtain information were made, but the information was not provided.A2 - a6 b6 - b7 attempt #1 07/26/2023 emailed customer via microsoft outlook for all items under the no information section.The customer responded back with complaint details, but they did not provide the patient information as requested.Additional device information: d10 concomitant medical device: the following device(s) were used in conjunction with the mee-2000a system: main unit - device that failed model: dc-200b.Sn: b)(6).Device manufacturer date: 04/18/2019.Unique identifier (udi) #: (b)(4), returned to nihon kohden: 08/15/2023.Stimulator box model: js-201b.Sn: (b)(6).Device manufacturer date: 12/21/2021.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: not returned.Amplifier model: jb-232b.Sn:(b)(6).Device manufacturer date: 03/25/2022.Unique identifier (udi) #:(b)(4).Returned to nihon kohden: not returned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of the complaint: the biomedical engineer (bme) reported that the mee-2000a would not connect to the stimulator during the exam.After troubleshooting, tech support (ts) discovered the main unit for the system was the issue.The mee-2000a neural function measuring system is intended to monitor, record, and display the bioelectric signals produced by sensory and motor pathways; and the system measures and displays electric/ auditory/visual evoked potential (ep), electroencephalography (eeg), and electromyography (emg), skin temperature of distal portion of extremities, spo2, and etco2.No patient harm was reported.Investigation conclusion: customer reported that the mee-2000a is not connecting to stim during exam.Customer requested to exchange the device.The complaint device was received and was evaluated.Nk complaint technician was unable to duplicate / observe the reported issue.An investigation was opened previously to determine the cause of the mee-2000a connection issues in the customer's facility (specialtycare).The mee-2000a is designed to connect the pc and main unit through ethernet.In the investigation, it was identified that the customer used a vpn connection to the mee-2000a from outside the hospital through a router.A similar network environment was built at nkc and found that the phenomena could be reproduced.Associated with this, nkc found the probable causes and solutions by changing the vpn settings on the router.Based on these investigation findings, it presumed that the issue was caused by the customer's network environment affecting the mee-2000a.The mee-2000a does not allow connection to networks outside the hospital / facility.Attempt #1 (b)(6)2023 emailed customer via microsoft outlook for all items under the no information section.The customer responded back with complaint details, but they did not provide the patient information as requested.Additional device information: d10 concomitant medical device: the following device(s) were used in conjunction with the mee-2000a system: main unit - device that failed.Model: dc-200b.Sn: (b)(6).Device manufacturer date: 04/18/2019.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: 08/15/2023.Stimulator box: model: js-201b.Sn: (b)(6).Device manufacturer date: 12/21/2021.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: not returned.Amplifier: model: jb-232b.Sn: (b)(6).Device manufacturer date: 03/25/2022.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: not returned.Corrected information: udi related data quality updates.D1 brand name: corrected the from mee-2000a to neuromaster g1.D4 model number: corrected from mee-2000a to dc-200b.D4 catalog number: corrected from mee-2000a to dc-200ba.D4 unique device identifier (udi) #: corrected the udi # to include the pi information.

Brand Name
NEUROMASTER G1
Common Device Name
EVOKED RESPONSE ELECTRIC STIMULATOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key17573265
Report Number8030229-2023-03707
Device Sequence Number12981073
Product Code GWF
UDI-Device Identifier04931921118054
UDI-Public(01)04931921118054(21)220
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K142624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDC-200B
Device Catalogue NumberDC-200BA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2023
Supplement Date Received by Manufacturer11/25/2024
Initial Report FDA Received Date08/18/2023
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DC-200B SN (B)(6).; DC-200B SN(B)(6).; JB-232B SN (B)(6).; JB-232B SN(B)(6).; JS-201B SN (B)(6).; JS-201B SN (B)(6).
Patient SexUnknown